# SDR 97UAL900115

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9054U
- Make and model: Boeing 737222
- Aircraft serial: 19935
- Engine: Pwa JT8D7B
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: 11611
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE AT DOOR 1 RT READS LOW ON PRESSURE.  READS 2800 AT 70 DEGREES.  SLIDE PRESSURE BOTTLE APPEARED TO BE COLD SOAKED.  PRESSURE READS NORMAL AT ROOM TEMPERATURE.
